MathSciNet Relay Station
MathSciNet bibliographic data
MR1715253 14F20 (14F30)
Ochiai, Tadashi $l$-independence of the trace of monodromy. Math. Ann. 315 (1999), no. 2, 321–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement